# SDR DALA2023092707969

- Difficulty date: September 25, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,423 hours, 33,049 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT APPOX 5000 GOT R AFT ENTRY DOOR EICAS MSG. WENT OUT THEN CAME BACK ON FOR ANOTHER 5 SECONDS THEN WENT OUT FOR REMAINDER OF FLIGHT. CORRECTIVE ACTION: INSPECTED AFT RIGHT ENTRY DOOR, CLEANED DEBRIS OFF DOOR LATCHES AND ROLLERS AND PERFORMED OPS TEST, OPS TEST PASS.
